i have Tb and taking medicines after how many monthes it can not affect others i have Tb and taking medicines after how many months it can not affect others, also after two months i m going to marry. if i sex with my wife, will it effects her ?
Hi John, Welcome to HealthcareMagic Forum.
You haven't mentioned since how long do you have Tuberculosis? Since how long are you taking Anti Tubercular Medications? Have you been taking them regularly and been going for regular follow up? Your answer depends on all these factors. The Usual course of Anti Tubercular Drugs ranges from 3 to 6 months to 1 year. During this time, you will be required to the medications religiously as directed by your Doctor and go for regular follow up. After you complete the course, Blood and Sputum will be examined for the TB Bacilli. Because there will be chances of Relapse. Exercise regularly and eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. This will improve your Immunity and cause early recovery. Tuberculosis may be transmitted during the act of kissing but Transmission through sex is a possibility, but is rare. You are advised to consult your Physician for rechecking your health status and reviewing your antitubercular regimen.
Wish you Good Health and Early Recovery. Take Care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hello doctor.. My mom has tuberculosis.. treatment is started 2 weeks ago... i.e from 9 may 2014. medicines taken are rifampin and isoniazid(R-Cinex) along with thynorm 25mg before breakfast, pyridoxine hydrochloride (benadon 40 mg half tablet) & prednisolone dispersible tablets (i.e wysolone) after breakfast but this wysolone tablet for 1st week 3 times 2nd week 2 times i.e after breakfast and dinner & 3rd week only after breakfast.. Then pyrazinamide (i.e pyzina 750mg) 2 tablets after lunch and at night after dinner ethambutol hydrochloride tablet i.e themibutol 800 mg.. before starting with this treatment i.e on 8 th may 2014 Tapping was done.. and now from 20 may 2014 pseudomonas aeruginosa was found so on 20 & 21 may doripenem 500 mg diluted in 10ml steriled water was given after that from 22 may ertapenem 1gm IH was given for 5 days till 26 may. Now doc told to stop this injection but didn t told us to do any test. And she still has fever around 102 to 103.. Doctor told to take crocin if it crosses 102 and maphtol if it crosses 103.. Her diet is also not proper. She don t feel like eating as she use to eat before.. She has loss her weight too.. She is still coughing & cough is normal white or water colour.. Sometimes she has breathing problem too.. Even stomach upset sometimes.. when there is fever at night she become wet due to sweat. Please doctor advice me.. Is this treatment going on is proper ?? And how many days will this fever & cough remain..?? When she will gain weight?? why is this stomach upset now.. is it because of medicine side effect or other disease like jaundice or something because some jaundice we dont come to know..?? what vegetable fruit should be eaten & which should not be eaten as she has cough too?? is it ok to have non veg ?? please specify name of fruits and vegetable to give & not to give.. please doctor reply soon.. i am worried a lot.. please please please
Good evening, Doctor, My question is my sister-in-law has confirmation of cavity lesions on her lungs that may be TB. My grandchildren went into her ER room to say good-bye before she was flown to another health facility. We did not know at the time she may have TB. What are the timelines and could they have been infected? I can not afford to pay.
is an old tb contagious? how can one be diagnosed with old tb when she did not get sick or no knowledge of it at all? also she has xray every year for work purposes and she passed all..not until this latest xray..
Hi my doctor told i have SI joint inflammation or infection[bone tb].After 15 days use anti-inflammatory tablets ,pain hasn t reduced at all.So my doctor is suspecting Bone tb in SI joint.He told he start TB medications and will see for month.What do you sugeest over this.Series of MRI is been done ...
Hi...My relative had intense coughing and sputum in his blood 6 months back.He got admitted....got x rays blood reports Pleural Effusion test CT Scan,Pet Scan, , and finally needle biopsy left lung......in that order. Only test positive was pleural effusion for TB,rest all were negative. For Biopsies, got slides analyzed from 3 places.....no cancer etc. So doctor advised to continue with TB treatment.All the while in last 6 months arrhythmia was there....not severe...but was there. Since last couple of weeks hs is experiencing vertigo(guess due to arrhythmia). Anyways TB follow up was due, so got all the blood/urine reports. All normal. Got Chest Ct Scan which did not show any improvment in white spot on the lung. Almost Same size etc.No growth in spot size though.
So Question is? What is causing arrhythmia ? Biopsy was done very close to heart.Also the CT scan shows no improvement yet? Major concern is Arrhythmia which is affecting mental state of patient?
i am undergoing treatment for TB for 3 months now, during my medication i started to have erectile problems sometimes its difficult to erect and sometimes lose the erection during intercourse. Is this side effect of the my treatment and medication that i am taking?
I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.
Good afternoon , I am XXXXXXX male 50 years of age I amsuffering from chronic gastric problem I am taking pentocid dsr daily empty stomach and a purgative in the night after dinner but not getting much relief always I am feeling heaviness in...
Hello, my uncle had been suffering from back pain , leg pain and gluteal pain since last 2 months. Approx 7-8 kg weight loss . MRI spine was done and reports suggest possibility of ependymoma (Reports attached). He has been advised tumor excision...
My self XXXXXXX XXXXXXX i am 25 year old . In ct scan lymph node enlarged and paraaortic enlarged doctor suggest forecox for me . I am using this tablet for 5 days my potty colur is red and urine yellow orange. And feel weeked